We are 222,154 members in 81 forums discussing 156,588 topics.

Help with Abbreviations

Topic: Abdominal pain

Forum: Pain —

Share important questions and provide support to others experiencing breast cancer and treatment-related pain.

Posted on: Jan 30, 2019 03:05PM

Bridie wrote:

Has anyone suffered abdominal pain during taxol? If taxol has irritated liver could this be the niggling pains?

Log in to post a reply

Page 1 of 1 (5 results)

Posts 1 - 5 (5 total)

Log in to post a reply

Aug 6, 2019 08:04PM - edited Aug 7, 2019 12:14AM by Magouche

This Post was deleted by Magouche.
Log in to post a reply

Aug 6, 2019 11:59PM Moderators wrote:

Hi there, Magouche, welcome to BCO! We're so sorry you're experiencing this kind of pain - we know the side effects of the treatment are often hard to manage! You might try reading through and posting in our Weekly Taxol thread, lots of helpful info and members there! https://community.breastcancer.org/forum/69/topics/788735?page=390#idx_11676

The Mods

To send a Private Message to the Mods: community.breastcancer.org/mem...
Log in to post a reply

Aug 7, 2019 03:34AM godisone wrote:

Hi @Bridie. Vomiting, nausea, diarrhoea, chemo belly (bloating) and abdominal pain are all common side effects of Taxol. I dont believe you need to worry too much about that still this has been a cause of concern to you and thus you should definitely consult the healthcare profession who administer Taxol to you on your next appointment, your doctor has prescribed this drug because he or she has judged that the benefit to you is greater than the risk of side effects but since the drug has potential to cause serious side effects so anything that comes up should not be ignored. I am sharing a link with you that has the drug information along with the patients who have discussed about the side effects of the drug and what is the possible outcome for the same https://www.voiceofcancerpatients.com/all-cancers/drug/taxol hope you get well soon. Keep us posted about your health updates.

Log in to post a reply

Aug 7, 2019 05:10AM Stephy01 wrote:

Hi @godisone This is what my brother has been feeling for a while as well. Thank you for sharing the link. It was of great use to me.

Log in to post a reply

Aug 13, 2019 03:39AM godisone wrote:

Stephy01 good to hear that i could help. If both you and your brother are suffering from side effects of Taxol then why dont you guys consult your doctor and ask him to change the medicines. Something that is more suitable. Do talk to your healthcare professional and let them know about your experience with Taxol.

Good luck and god bless

Page 1 of 1 (5 results)